Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Difficulty in conceiving, never taken birth control, get painful menstruation, scan showed fibroid. Could that be causing infertility?

Doc m 27, trying to conceive since 5years, never took any birth control measures, my cycle is normal 28day but my menstruation is very painful and sometimes less blood flow as well..had seen a local doc who scanned n found febroid, can that be a result of my painful menstruation n infertility , with febroid cant i get pregnant?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Pritty if the fibroid is situated at the opening of the fallopian tube,
this may hinder the movement of the sperm, hence this can cause infertility...
if its site is at some other safer place then, you can conceive.., fibroid uterus ,
will cause painful menses dysmenorrhea..

Take care..
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor